# SDR 02FDEA00521

- Difficulty date: July 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 968, RBL 3-5, WL 150.  REPAIRED SHEAR TIE IAW SRM.
